MAUDE Adverse Event Report: ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 022 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 022 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71001-022
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation of the trestle luxe plate is not possible.Although the plate was missing one of its locking mechanisms, the surgeon elected to implant it.The 1-level plate remains positioned within the patients c5-c6 cervical vertebrae.Review of the device history records revealed no manufacturing, processing or design related irregularities.The trestle luxe plate was found to be properly manufactured and released in accordance with the device master record.
 
Event or Problem Description
During the surgery, when inserting the screw, the blocking slide came off the plate.The bone condition of the patient was not bad, only the plate was implanted at the doctor's discretion.No health injury of the patient is confirmed.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 1-LEVEL, 022 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key6237032
Report Number2027467-2016-00112
Device Sequence Number865909
Product Code KWQ
UDI-Device Identifier00844856066939
UDI-Public00844856066939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number71001-022
Device Catalogue Number71001-022
Device Lot Number681015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;